MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION EXPRESS SINGLE CHEST DRAIN; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION EXPRESS SINGLE CHEST DRAIN; APPARATUS, AUTOTRANSFUSION
Model Number 4000-100N
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that upon opening the drain, a brown dot was noticed on the plastic holder that attaches the syringe to the product.
 
Additional Manufacturer Narrative
Analysis: as the express chest drain was not returned a thorough investigation could not be performed.There was also no image provided of the brown dot that was found within the package.A review of the manufacturing packaging procedure shows that there are two 100% inspections conducted for particulate during the process of packaging the chest drain.The first 100% particulate inspection conducted is during the blue csr wrapping process and the second 100% inspection is conducted just prior to the pouching sealing process.A review of the scrap reason codes within the device history records also show that there were no devices rejected during the manufacture or inspection of the express chest drain for brown spots being present.Conclusion: based on the investigation atrium medical corporation cannot conclude that the brown spot was present in the package prior to the institution opening the sealed pouch of the chest drain.All chest drains are manufactured and packaged within a clean room environment where all efforts are made to ensure that the chest drains are clean and free of particulate of any kind.

Brand Name
EXPRESS SINGLE CHEST DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8489066
Report Number3011175548-2019-00363
Device Sequence Number1253413
Product Code CAC
UDI-Device Identifier00650862115130
UDI-Public00650862115130
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2021
Device Model Number4000-100N
Device Catalogue Number4000-100N
Device Lot Number436669
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer04/25/2019
Initial Report FDA Received Date04/05/2019
Supplement Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1